Question: Hey I have a question? I am using minoxidil for a month I got flaky skin next to my ears what should I do for that?
Answer: Hi Jay, thanks for your question. It is unlikely that minoxidil would cause flaky skin, particularly as the affected area is not on the scalp, so it sounds like the flaky skin is not near where the minoxidil is being applied.
It sounds like this skin condition could be anything from psoriasis to eczema to simply just dry skin. However, the only way to properly diagnose what is causing this dry skin around your ears is to have a professional look at you.
If you are an existing Belgravia patient, please do get in touch and we can arrange for your hair loss specialist to evaluate your condition. Otherwise, it is worth trying your local pharmacist or doctor, who should be able to advise you as to what is causing the flakiness and how to deal with it.
In order to provide a correct assessment, you will need to let whoever examines you know all the medications you are using, as well as the products you are applying to or near your face. Changes in diet or lifestyle may also affect your skin so these factors may also need to be reviewed.
The Belgravia Centre is the leader in hair loss treatment in the UK, with two clinics based in Central London. If you are worried about hair loss you can arrange a free consultation with a hair loss expert or complete our Online Consultation Form from anywhere in the UK or the rest of the world. View our Hair Loss Success Stories, which are the largest collection of such success stories in the world and demonstrate the levels of success that so many of Belgravia’s patients achieve. You can also phone 020 7730 6666 any time for our hair loss helpline or to arrange a free consultation.